Translator Disclaimer
December, 1989 Concavity and Estimation
Shelby J. Haberman
Ann. Statist. 17(4): 1631-1661 (December, 1989). DOI: 10.1214/aos/1176347385

Abstract

Simplified conditions are given for consistency and asymptotic normality of $M$-estimates derived by maximization of averages of independent identically distributed random concave functions. Applications are made to maximum likelihood estimation.

Citation

Download Citation

Shelby J. Haberman. "Concavity and Estimation." Ann. Statist. 17 (4) 1631 - 1661, December, 1989. https://doi.org/10.1214/aos/1176347385

Information

Published: December, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0699.62027
MathSciNet: MR1026303
Digital Object Identifier: 10.1214/aos/1176347385

Subjects:
Primary: 62E20
Secondary: 62F10

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.17 • No. 4 • December, 1989
Back to Top